# SDR DL75K060015

- Difficulty date: January 4, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 37,191 hours, 16,828 cycles
- Engine: Pwa PW2037
- Engine time: 60,334 hours, 31,002 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: A4135
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

I/R ON TAKEOFF ROLL AT 100+ KNOTS LOUD BANG FOLLOWED BY AC JOLT AND RT ENGINE FAILURE TAKEOFF REJECTED.  RETURNED TO GATE.  FOUND STATUS MESSAGE AOX OR FUEL CONTROL/EEC SVA OR FUEL CONTROL/EEC LCC/EEC SECONDARY FUEL CONTROL 351-27 AND SECONDARY 351-23.  REPLACED FCU IAW M/M.  RAN ENG IDLE LEAK CKS GOOD.  RAN ENG IAW PFHB/MM 71-00-00-735-328 SYST CHECK GOOD AT THIS TIME, NO DEFECTS NOTED.
